My face has been itching very much from the last 3 days and it has become reddish. I've been using tretinoin cream 0025% for 2 months. What should I do?
Possible overuse? Retin a (tretinoin) is a very powerful topical treatment to manage wrinkles and improve the appearance of the skin. The substance can be very irritating to sensitive skin. One might need to try reducing the frequency of application to every 3rd night for a while and build back up to a daily routine. Good sunscreen is mandatory while using retin a (tretinoin).
Sun sensitivity? Tretinoin can make your skin more sensitive to the sun.
Allergy? It is unlikely that the tretinoin cream is causing this, if it just started 3 days ago and you have been applying the cream for 2 months. More likely you encountered something you are allergic to, possibly something airborne (dust, pollen, etc.) if otc Hydrocortisone cream does not alleviate the redness and itching, see a dermatologist for a precise diagnosis.